# SDR DL73K000894

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 46,953 hours, 38,352 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65476938
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 INCH CRACK WAS FOUND IN THE OUTBOARD SKIN FLANGE OF THE S27R KEEL CHORD AT FS 727A.  THE EXISTING FACTORY SPLICE ANGLES  WERE MODIFIED TO REPAIR THE DAMAGE PER ERA 334332-14 AT HMV.
